MAUDE Adverse Event Report: SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MINIBUNION NONLCKNG SCR 2.7MMX14MM STER; PLATE, FIXATION, BONE

SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC MINIBUNION NONLCKNG SCR 2.7MMX14MM STER; PLATE, FIXATION, BONE
Model Number MINIBUNION, NON-LOCKING SCREW, 2.7MM X 14MM - STERILE
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent surgery to implant the minibunion implants.On (b)(6) 2023, the oblique non-locking screw backed out postoperatively, requiring a surgery to remove the screw.Bunion correction was good.The implant had been in the patient for greater than 12 months.This report involves one minibunion, non-locking screw, 2.7mm x 14mm - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H1 additional narrative: h4, h6: part: 3100-2714nl lot: 400290 supplier: (b)(4).Release to warehouse date: (b)(4) 2021 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Note: following investigation was performed by crossroads extremity systems.The photo was returned to depuy synthes for evaluation.The depuy synthes team forwarded the photo to crossroads extremity systems which conducted a visual inspection of the device from the received image(s).Visual analysis of the returned sample was performed on the minibunion nonlckng scr 2.7mmx14mm ster.The supplier lot history records for the part number 3100-2714nl and lot number 400290 were reviewed.Lhrs included implant prints specification, quality inspection reports, process certification , certificate of test for titanium ingot, and supplier certificates of conformance.Non-conformances were not identified based on the lots that would lead to this event.Hence, the complaint condition was not confirmed.Prominence leading to irritation is known risk included in the ifu: ¿over time, implants may loosen, fracture, or cause pain after soft tissue is healed.Removal of implants is at the surgeon¿s discretion, and the appropriateness of the selected procedure will be based on the surgeon¿s personal medical training and experience.It is imperative that adequate post-operative care and protection be provided by the surgeon.¿ the dimensional inspection was not performed since the device was not returned.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed for the minibunion nonlckng scr 2.7mmx14mm ster.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H1.

Brand Name
MINIBUNION NONLCKNG SCR 2.7MMX14MM STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES TRAUMA : CROSSROADS EXTREMITY SYSTEMS, LLC
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16991247
Report Number3020584246-2023-00003
Device Sequence Number7168531
Product Code HRS
UDI-Device Identifier00815432027019
UDI-Public(01)00815432027019
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINIBUNION, NON-LOCKING SCREW, 2.7MM X 14MM - STERILE
Device Catalogue Number3100-2714NL
Device Lot Number400290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer05/24/2023
07/07/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date05/24/2023
07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown